# SDR WX0A2015060372629

- Difficulty date: May 22, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N407NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53244
- Aircraft time: 53,899 hours, 35,816 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59360466
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EXTERNAL FUSELAGE SKIN CORRODED AT STATION 807, LONGERON 29R.  ACCOMPLISHED BLEND OUT REPAIR, LOCATED DRILLED & INSTALLED EXTERNAL DOUBLER BETWEEN LONGERON 28R & LONGERON 30, STATION 807 IAW EA 05-2015-024.  WORK ACCOMPLISHED ON WO 251582 M301 ITEM 161, WO 1011806-1000-0022, TOTAL TIME 53898.7 TOTAL CYCLES 35816.
